# SDR DALA2025061104446

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 95,495 hours, 38,944 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 3L DOOR SLIDE LIGHT NOT ON WHEN DOOR ARMED. CORRECTIVE ACTION: CLEANED SENSOR OPS CK GOOD REF B757 AMM 52-11. (754658)
